Rionero, Salvatore
Continuous dependence and stability for non linear dispersive and dissipative waves
Rendiconti del Seminario Matematico della Università di Padova, Tome 68 (1982) , p. 269-277
Zbl 0525.35008 | MR 702160
URL stable : http://www.numdam.org/item?id=RSMUP_1982__68__269_0

Bibliographie

[1] A. Jeffrey - T. KAKUTANI, Nonlinear dispersive waves: a discussion centered around the Korteweg-de Vries equation, SIAM Review, 14, no. 4 (1972), pp. 582-643. MR 334675 | Zbl 0221.35038

[2] S. Rionero - G.P. Galdi, The weight function approach to uniqueness of viscous flows in unbounded domains, Arch. Rat. Mech. Anal., 69 (1979), pp. 37-52. MR 513958 | Zbl 0423.76027

[3] G.P. Galdi - S. Rionero, Continuous dependence theorems for Navier-Stokes equations in unbounded domains by the weight-function method, Quart. J. Mech. Appl., Math., 32, part 2 (1979), pp. 149-161. MR 537349 | Zbl 0416.76018

[4] G.P. Galdi - S. RIONERO, A priori estimates, continuous dependence and stability for solutions to Navier-Stokes equations on exterior domains, Riv. Mat. Univ. Parma, (4), 5 (1979), pp. 533-556. MR 584228

[5] G.P. Galdi - S. Rionero, Local estimates and stability of viscous flows in an exterior domain, Arch. Rat. Mech. Anal. (in press). Zbl 0544.76028

[6] L.C. Piccinini - G. Stampacchia, Equazioni differenziali ordinarie in Rn Liguori, Napoli, pp. 32-36.